# SDR RAIA0002014

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Connector
- Part number: MS27656T254S
- Condition: Shorted
- Location: Cockpit
- Part time: 1,499 hours
- Stage of operation: CL
- Nature of condition: B, N
- Precautionary procedure: A

## Discrepancy

6237 - JFK - ON CLIMB-OUT, CREW REPORTED ELECTRICAL SMELL IN COCKPIT, NUMEROUS EICAS DE-ICE FAULTS ACTIVATED.  MAINTENANCE INSPECTED AND FOUND WIRING CONNECTOR P/J-0837 SHORTED BELOW LEFT COCKPIT CREW SEAT.  MAINTENANCE REPLACED CONNECTOR P/J-0837.
